Zagazig University Digital Repository
Home
Thesis & Publications
All Contents
Publications
Thesis
Graduation Projects
Research Area
Research Area Reports
Search by Research Area
Universities Thesis
ACADEMIC Links
ACADEMIC RESEARCH
Zagazig University Authors
Africa Research Statistics
Google Scholar
Research Gate
Researcher ID
CrossRef
Numerical solution and dynamical studies for solving system of Quadratic integral equations
Faculty
Science
Year:
2025
Type of Publication:
ZU Hosted
Pages:
1-11
Authors:
Doaa Shoukry Mohamed Abdulmutallab
Staff Zu Site
Abstract In Staff Site
Journal:
Partial Differential Equations in Applied Mathematics ELSEVIER
Volume:
Keywords :
Numerical solution , dynamical studies , solving system
Abstract:
This paper is devoted to study the numerical solution of a system of Quadratic integral equations (SQIEs) in position and time in the space using brand-new orthogonal polynomials described as eighth-kind Chebyshev polynomials (CP8K). Specific kinds of Gegenbauer polynomials are these polynomials. By using the separation of variables technique the SQIEs in position and time transformed to SQIEs in position, then by applying CP8K, consequently, a system of linear algebraic equations (SLAEs) is constructed. The Banach fixed point theorem is employed to demonstrate the existence and uniqueness of the SQIEs solution. Additionally, the solution’s convergence and stability are studied. Some numerical examples are constructed to illustrate the efficiency and applicability of the method. All the computational are obtained by Maple 18 software. Finally, computer simulations can be obtained to demonstrate the mathematical results.
Author Related Publications
Doaa Shoukry Mohamed Abdulmutallab , "Fractional Calculus for Solving generalized Abel’s Integral Equations using Chebyshev Polynomials", Foundation of Computer Science, 2014
More
Doaa Shoukry Mohamed Abdulmutallab , "Numerical solution of singular and non singular integral equations", Brazil Departamento de Matemática, Universidade Federal de Pernambuco, CEP 50740-540, Recife-PE, 2013
More
Doaa Shoukry Mohamed Abdulmutallab , "Numerical Solution of Fractional Integro-Differential Equations by Least Squares Method and Shifted Chebyshev Polynomial", Hindawi Publishing Corporation, 2014
More
Doaa Shoukry Mohamed Abdulmutallab , "NUMERICAL SOLUTION OF FRACTIONAL SINGULAR INTEGRO-DIFFERENTIAL EQUATIONS BY USING TAYLOR SERIES EXPANSION AND GALERKIN METHOD", 2014 Scientific Advances Publishers, 2014
More
Doaa Shoukry Mohamed Abdulmutallab , "NONLINEAR SINGULAR INTEGRAL EQUATIONS WITH SHIFT IN THE GENERALIZED HÖLDER SPACES", USA.EUDOXUS PRESS,LLC, 2010
More
Department Related Publications
Hany Samih Bayoumi Ibrahim, "Passive and active controllers for suppressing the torsional vibration of multiple-degree-of-freedom system", Sage, 2014
More
Ahmed Mohamed Khedr Souliman, "SEP-CS: Effective Routing Protocol for Heterogeneous Wireless Sensor Networks", Ad Hoc & Sensor Wireless Networks, 2012
More
Ahmed Mohamed Khedr Souliman, "Minimum connected cover of a query region in heterogeneous wireless sensor networks", Information Sciences, 2013
More
Ahmed Mohamed Khedr Souliman, "IBLEACH: intra-balanced LEACH protocol for wireless sensor networks", Wireless Netw, 2014
More
Ahmed Mohamed Khedr Souliman, "AGENTS FOR INTEGRATING DISTRIBUTED DATA FOR FUNCTION COMPUTATIONS", Computing and Informatics,, 2012
More
جامعة المنصورة
جامعة الاسكندرية
جامعة القاهرة
جامعة سوهاج
جامعة الفيوم
جامعة بنها
جامعة دمياط
جامعة بورسعيد
جامعة حلوان
جامعة السويس
شراقوة
جامعة المنيا
جامعة دمنهور
جامعة المنوفية
جامعة أسوان
جامعة جنوب الوادى
جامعة قناة السويس
جامعة عين شمس
جامعة أسيوط
جامعة كفر الشيخ
جامعة السادات
جامعة طنطا
جامعة بنى سويف